Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    BIGTEX's Avatar
    BIGTEX is offline Associate Member
    Join Date
    Nov 2001
    Location
    The Woodlands TX
    Posts
    180

    HELP!!! (Im a little embarrassed)

    Hey Guys...
    Ok heres my thing... I started a cycle of 400mg of eq a week for 10 weeks.. In the first week I got two huge ass zits (really deeps ones) that I decided to wage war on.. Fortunately I won, but unfortunately my face looks like a battle bround with two scabs on it.. Does anyone have any ideas on what the hell would help these thing heal??? Any ideas would help alot ( I didnt know where the fuck to post this but I figured since it was steriod related this would be ok)
    Thanks
    Tex

  2. #2
    the original jason is offline AR-Hall of Famer / Retired
    Join Date
    Jan 1999
    Location
    up an ass
    Posts
    15,715
    Well there are a few ways you can fight zits, depending if ur running any orals u could look into accutane or roaccutane same thing there has been many threads about it. The other thing might be panthotenic acid Vitamin B5 I have used this many times works well for me to get rid of acne start with about 2-3g per day then drop down to maintenance dose of 1g per day

    peace

  3. #3
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470
    Hell ya. B5 works good bro. Do exactly the dosing sceme that OJ advised, and if 2-3g ain't doing it, I went to a max of 5g before backing off back to 1-2g. Eventually you can stop taking it, because at least in my experience...once it went away , it didn't come back.

  4. #4
    doublewide is offline Associate Member
    Join Date
    Feb 2002
    Location
    Texas
    Posts
    235
    You broke out in zits with 400mgs of EQ a week? How old are you?

    I just started 600mgs of EQ and 500mgs of Sust so just curious.

  5. #5
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911
    number one, don't "dig them out until they are ready" put some kinda of anti-biotic cream on them after. Will help them heal faster.

  6. #6
    BIGTEX's Avatar
    BIGTEX is offline Associate Member
    Join Date
    Nov 2001
    Location
    The Woodlands TX
    Posts
    180
    Hey Doublewide....Im 22 and have had persistant acne (not overly bad) since I was 16... Eyecandy... I usually dont touch the fuckers till they are ready but these two hurt like Ive never had zits hurt before (I will however heed your warnings from now on
    Thanks Guys...

  7. #7
    Methuselah's Avatar
    Methuselah is offline Member
    Join Date
    Feb 2002
    Location
    Michigan
    Posts
    708
    Originally posted by eye_candy
    number one, don't "dig them out until they are ready" put some kinda of anti-biotic cream on them after. Will help them heal faster.
    Exactly what I was going to say. Use the anti-biotic cream especially once they scab.

  8. #8
    IronCy's Avatar
    IronCy is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,012
    Noxema cream seems to help me alot with some of the bigger one's...I also use it when I feel one comming---usually zaps it before it has a chance. Give it a try.
    -Cy

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •